# SDR UIEA2016122801060

- Difficulty date: December 26, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 91,028 hours, 17,776 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK OFF EICAS AFTER SELECTING APPROACH MODE AND PASSING 1500'AGL.  PERFORMED BITE TEST ON PACK CONT, NO FAULTS PRESSENT MCDP SHOWS NO FAULTS, TEST 30-40 CHECK NORMAL.  NO FAULTS PRESENT IAW AMM 21-51-00 AND 22-00-02.
